- 04-19-2008, 05:40 PM
- 04-19-2008, 06:15 PM
I have and with no ill effects. It was after a few weeks or so when the stim effects were wearing off. Just be careful not to take it too close to bed-time and you hould be fine.
- 04-19-2008, 06:47 PM
ive been taking 6ed and its been ok, just hard to get to sleep some nights. i was just making sure im not messing myself up, the bottle says not to take more than 4ed.
04-19-2008, 08:02 PM
The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2
04-19-2008, 09:02 PM
04-20-2008, 05:35 AM
Yohimbine effects sleep? I bought some caps from Nutraplanet and have 5mg literally just before I get into bed, and I've been sleeping fine lol
04-20-2008, 08:19 AM
Leviathan Reloaded also contains caffeine anhydrous. Might possibly interfere with sleep.
Product Educator | USPowders
Statements made by this online persona are the sole property of the owner, and do not necessarily reflect USPowders opinion as a whole.
04-20-2008, 09:49 AM
04-20-2008, 01:05 PM
04-20-2008, 01:16 PM
I have issues taking in even 4 tabs a day. This is because Yohimbine gets me a bit of queasy feeling in the tummy. Now if I am at home(read the weekends) this is all fine but if I am at work then the last time I need is queasy tummy.
If you feel a bit of this with Leviathan then I suggest dont increase the dosage. But if you dont have any such issues sure up the ante I say, just make sure you take the last dosage no less than 6 hours from the time of your sleep.
Similar Forum Threads
- By tunnelrat in forum SupplementsReplies: 2Last Post: 02-02-2010, 04:09 PM
- By CmrnCrzy6 in forum SupplementsReplies: 5Last Post: 04-06-2008, 05:12 PM
- By mindgame in forum SupplementsReplies: 11Last Post: 01-25-2008, 03:12 AM
- By lightemup in forum SupplementsReplies: 6Last Post: 01-04-2008, 09:03 PM